U.S. doctors online nowAsk doctors free
A member asked:

I have had a mirena (levonorgestrel) iud for a year now. just recently i have been experiencing cramps, a little bleeding and breast tenderness. is this normal?

1 doctor answer1 doctor weighed in
Dr. Malcolm Mackenzie
Gynecology 27 years experience
Most likely normal.: Mirena (levonorgestrel) wont stop your ovaries from going through its normal production of estrogen and Progesterone even though there is no period. Sometimes the normal hormonal changes can give you the symptoms. As well it is common to have occasional bleeding through the mirena (levonorgestrel).

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Feb 25, 2021

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.